Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Fatou-type theorem for harmonic functions on symmetric spaces


Authors: S. Helgason and A. Korányi
Journal: Bull. Amer. Math. Soc. 74 (1968), 258-263
DOI: https://doi.org/10.1090/S0002-9904-1968-11912-3
MathSciNet review: 0229179
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11912-3